| Catalog Number |
03805002 |
| Medical Device Problem Codes |
Insufficient Device Problem Information (3190); Migration (4003)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
06/14/2024
Type of Reportable Event
Malfunction
Event or Problem Description
A company representative reported that two xia rod to rod clamps did not retain their respective rods post-operatively.Revision surgery has not been performed nor scheduled at this time.No adverse consequences were reported.This report is for the first of two xia rod to rod clamps.
Additional Manufacturer Narrative
H6 coding has been updated to reflect completion of the investigation.
Event or Problem Description